# SDR CALA9701075

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING INBOARD FLAP CORRODED.  THE LT INBOARD TRAILING EDGE FLAP SKIN WAS REMOVED AND NEW SKIN WAS FABRICATED AND INSTALLED IAW SRM 51-31-01 AND 57-52-01.
